# SDR GTIA2023120137653

- Difficulty date: November 27, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 22,239 hours, 10,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE NOT TESTING PROPERLY & NOT BLINKING DURING TEST.-R+R AFT F/A MEGAPHONE IAW A320 SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING
